Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Differential equation")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 62006

  • Page / 2481

Export

Selection :

  • and

A universal differential equation of degree 6ELSNER, C.Journal of mathematical analysis and applications. 2000, Vol 244, Num 2, pp 533-541, issn 0022-247XArticle

On a geometrical procedure to construct approximating maps for ordinary conservative systemsBERGAMO, F; DE FILIPPO, S.Europhysics letters (Print). 1989, Vol 10, Num 6, pp 519-524, issn 0295-5075, 6 p.Article

Ward identities and differential equations of the N=1,2 superconformal algebra on the supertorusKAAMOTO, N; SAEKI, Y.Nuclear physics. B. 1990, Vol 329, Num 1, pp 155-181, issn 0550-3213, 27 p.Article

Oscillation of neutral differential equation with positive and negative coefficientsÖCALAN, Özkan.Journal of mathematical analysis and applications. 2007, Vol 331, Num 1, pp 644-654, issn 0022-247X, 11 p.Article

Comparison theorems for disfocality and disconjugacy of differential equationsELIAS, U.SIAM journal on mathematical analysis. 1984, Vol 15, Num 5, pp 922-931, issn 0036-1410Article

Differential equations on manifold bearing connectionsBOWMNA, R. H.Tensor. 1983, Vol 40, Num 2, pp 113-116, issn 0040-3504Article

An algebraic approach to nonlinear stabilityHAIMO, V. T.Nonlinear analysis. 1986, Vol 10, Num 7, pp 683-692, issn 0362-546XArticle

A comparison of the Carathéodory and Filippov solution setsSPRAKER, J. S; BILES, D. C.Journal of mathematical analysis and applications. 1996, Vol 198, Num 2, pp 571-580, issn 0022-247XArticle

Solutions of almost-periodic abstract differential equations with relatively compact rangeZAIDMAN, S.Nonlinear analysis. 1984, Vol 8, Num 9, pp 1091-1093, issn 0362-546XArticle

A differential equation for the Generalized Born radiiFOGOLARI, Federico; CORAZZA, Alessandra; ESPOSITO, Gennaro et al.PCCP. Physical chemistry chemical physics (Print). 2013, Vol 15, Num 24, pp 9783-9791, issn 1463-9076, 9 p.Article

Abstract differential equations with almost-periodic solutionsZAIDMAN, S.Journal of mathematical analysis and applications. 1985, Vol 107, Num 1, pp 291-299, issn 0022-247XArticle

Application of Extended Element-Free Galerkin Method to Nonlinear ProblemSAITOH, Ayumu; ITOH, Taku; MATSUI, Nobuyuki et al.IEEE transactions on magnetics. 2012, Vol 48, Num 2, pp 487-490, issn 0018-9464, 4 p.Conference Paper

Operational calculus: a theory of hyperfunctionsYOSIDA, K.Applied mathematical sciences. 1984, Vol 55, issn 0066-5452, X-170 pArticle

Generalized solutions of algebraic differential equationsRUBEL, L. A.Journal of differential equations (Print). 1986, Vol 62, Num 2, pp 242-251, issn 0022-0396Article

ON THE DIMENSION OF THE ZERO OR INFINITY TENDING SETS FOR LINEAR DIFFERENTIAL EQUATIONSMULDOWNEY JS.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 4; PP. 705-709; BIBL. 8 REF.Article

Consistent Study of Graphene Structures Through the Direct Incorporation of Surface ConductivityBOUZIANAS, Georgios D; KANTARTZIS, Nikolaos V; YIOULTSIS, Traianos V et al.IEEE transactions on magnetics. 2014, Vol 50, Num 2, issn 0018-9464, 7003804.1-7003804.4Conference Paper

A partial differential equation approach to multidimensional extrapolationASLAM, Tariq D.Journal of computational physics (Print). 2004, Vol 193, Num 1, pp 349-355, issn 0021-9991, 7 p.Article

On the relation between standard and μ-symmetries for PDEsCICOGNA, Giampaolo; GAETA, Giuseppe; MORANDO, Paola et al.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 40, pp 9467-9486, issn 0305-4470, 20 p.Article

A Note on a Generalization of Sturm's Comparison TheoremTYAGI, J; RAGHAVENDRA, V.Nonlinear dynamics and systems theory. 2008, Vol 8, Num 2, pp 213-216, issn 1562-8353, 4 p.Article

On arithmetic properties of the solutions of a universal differential equation at algebraic pointsELSNER, Carsten.Journal of mathematical analysis and applications. 2001, Vol 256, Num 1, pp 324-338, issn 0022-247XArticle

Deformation of Lie derivative and μ-symmetriesMORANDO, P.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 38, pp 11547-11559, issn 1751-8113, 13 p.Article

Lösungseinschliessung bei gewöhnlichen Differentialgleichungen mit Unstetigkeiten in der rechten SeiteRIHM, R.Zeitschrift für angewandte Mathematik und Mechanik. 1991, Vol 71, Num 6, pp T795-T797, issn 0044-2267Article

On the solution set of differential inclusions with state constraintsPAPAGEORGIOU, N. S.Applicable analysis (Print). 1989, Vol 31, Num 4, pp 279-289, issn 0003-6811Article

Dissipative decomposition of ordinary differential equationsOLVER, P. J; CHEHRZAD SHAKIBAN.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1988, Vol 109, Num 3-4, pp 297-317, issn 0308-2105Article

Stabilité exponentielle des solutions d'équilibre des systèmes différentiels à seconds membres localement lipschitziens = Exponential stability of equilibrium solutions for linear differential systems with lipschitzian driving forceABDELJELIL BACCARI; ABDELHAMID TRAD.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1986, Vol 302, Num 12, pp 439-442, issn 0764-4442Article

  • Page / 2481